# SDR SWAA2021061470502

- Difficulty date: May 9, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 63,312 hours, 37,556 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR CORRUGATED PLATE LOCATED BETWEEN WS 278.50 TO WS 302.50 AT RT WING ; 2021-217262 / INSTALLED NEW REAR SPAR CORRUGATED PLATE AND FASTENERS LOCATED BETWEEN WS278.50 TO WS302.50 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 115A3700 REV. C; INSTALLED NEW REAR SPAR CORRUGATED PLATE AND FASTENERS LOCATED BETWEEN WS278.50 TO WS302.50 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 115A3700 REV. C IS OK
